Malaria sporozoite rates for Anopheles farauti s.s. Laveran (Diptera: Culicidae) from Vanuatu

Williams T.N., Maitland K. and Foley D.H. (1995) Malaria sporozoite rates for Anopheles farauti s.s. Laveran (Diptera: Culicidae) from Vanuatu. Annals of Tropical Medicine and Parasitology, 89 3: 305-307.

Author Williams T.N.
Maitland K.
Foley D.H.
Title Malaria sporozoite rates for Anopheles farauti s.s. Laveran (Diptera: Culicidae) from Vanuatu
Journal name Annals of Tropical Medicine and Parasitology   Check publisher's open access policy
ISSN 0003-4983
Publication date 1995-01-01
Sub-type Article (original research)
Volume 89
Issue 3
Start page 305
End page 307
Total pages 3
Subject 2403 Immunology
2405 Parasitology
2725 Infectious Diseases
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 11:02:08 EST by System User